# SDR SWAA2020022874827

- Difficulty date: February 8, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SHIELD AFT OF CARGO DOOR CORRODED BETWEEN BS. 847 TO BS. 867, RBL 21.  / R&R SHIELD IAW SRM & DWG.
